MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS ABI541 AUDITORY BRAINSTEM IMPLANT; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS ABI541 AUDITORY BRAINSTEM IMPLANT; NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Model Number ABI541
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hearing Impairment (1881)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on jun 29, 2021.
 
Event or Problem Description
Per the clinic, the surgeon experienced poor hearing function.The device was explanted (date unknown).There are no plans to re-implant the patient.
 
Additional Manufacturer Narrative
B4 (date of this report) in the initial report should have been june 11, 2021.This report is submitted on aug 13, 2021.

Brand Name
NUCLEUS ABI541 AUDITORY BRAINSTEM IMPLANT
Common Device Name
NUCLEUS AUDITORY BRAINSTEM IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
MDR Report Key12081782
Report Number6000034-2021-02034
Device Sequence Number11852001
Product Code MHE
UDI-Device Identifier09321502020404
UDI-Public(01)09321502020404(11)180414(17)200413
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P000015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/13/2020
Device Model NumberABI541
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date06/28/2021
Supplement Report FDA Received Date08/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;